# SDR VNAA202105209991

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 39,637 hours, 29,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC67033292135
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM, FWD COCKPIT FLOOR SUPPORT J ANGEL CORRODED. REMOVED AND REPLACED FS 280 J ANGLE PN CC670-33292-135 IAW CRJ 700 SRM 51-42-06-001-001-A01.
